Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Adams operations in smooth $K$–theory

Ulrich Bunke

Geometry & Topology 14 (2010) 2349–2381
Bibliography
1 J F Adams, On the groups J(X). II, Topology 3 (1965) 137 MR0198468
2 A Bahri, P Gilkey, The eta invariant, Pinc bordism, and equivariant Spinc bordism for cyclic 2–groups, Pacific J. Math. 128 (1987) 1 MR883375
3 P Baum, R G Douglas, K homology and index theory, from: "Operator algebras and applications, Part I (Kingston, Ont., 1980)" (editor R V Kadison), Proc. Sympos. Pure Math. 38, Amer. Math. Soc. (1982) 117 MR679698
4 P Baum, N Higson, T Schick, On the equivalence of geometric and analytic K–homology, Pure Appl. Math. Q. 3 (2007) 1 MR2330153
5 U Bunke, Index theory, eta forms, and Deligne cohomology, Mem. Amer. Math. Soc. 198 (2009) MR2191484
6 U Bunke, T Schick, Smooth K–theory, 328, Soc. Math. France (2009) MR2664467
7 U Bunke, T Schick, Uniqueness of smooth extensions of generalized cohomology theories, J. Topol. 3 (2010) 110 MR2608479
8 U Bunke, T Schick, I Schröder, M Wiethaup, Landweber exact formal group laws and smooth cohomology theories, Algebr. Geom. Topol. 9 (2009) 1751 MR2550094
9 J Cheeger, J Simons, Differential characters and geometric invariants, from: "Geometry and topology (College Park, Md., 1983/84)" (editors J Alexander, J Harer), Lecture Notes in Math. 1167, Springer (1985) 50 MR827262
10 D S Freed, Dirac charge quantization and generalized differential cohomology, from: "Surveys in differential geometry" (editor S T Yau), Surv. Differ. Geom. VII, Int. Press (2000) 129 MR1919425
11 D S Freed, M Hopkins, On Ramond–Ramond fields and K–theory, J. High Energy Phys. (2000) 14 MR1769477
12 D S Freed, R B Melrose, A mod k index theorem, Invent. Math. 107 (1992) 283 MR1144425
13 N Higson, An approach to Z∕k–index theory, Internat. J. Math. 1 (1990) 189 MR1060635
14 M J Hopkins, I M Singer, Quadratic functions in geometry, topology, and M–theory, J. Differential Geom. 70 (2005) 329 MR2192936
15 P S Landweber, Homological properties of comodules over MU(MU) and BP(BP), Amer. J. Math. 98 (1976) 591 MR0423332
16 G Moore, E Witten, Self-duality, Ramond–Ramond fields and K–theory, J. High Energy Phys. (2000) 32 MR1769467
17 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 347, Amer. Math. Soc. (2004) 395 MR860042
18 J Simons, D Sullivan, Axiomatic characterization of ordinary differential cohomology, J. Topol. 1 (2008) 45 MR2365651
19 J Simons, D Sullivan, Structured bundles define differential K–theory. Géométrie différentielle, physique mathématique, mathématiques et société. I, 321, Soc. Math. France (2008) 1 MR2521641
20 R J Szabo, A Valentino, Ramond–Ramond fields, fractional branes and orbifold differential K–theory, Comm. Math. Phys. 294 (2010) 647 MR2585983
21 Z i Yosimura, Universal coefficient sequences for cohomology theories of CW–spectra, Osaka J. Math. 12 (1975) 305 MR0388375